Is it safe to get chemical peels while on low dose accutane?

20mg accutane

Doctor Answers 1

Accutane and chemical peels

Thank you for your question. A side effect of Accutane is highly sensitive skin and an increase risk of scarring when the skin is traumatized or injured either for medical or cosmetic purposes. Therefore, it is recommended to avoid any injury/trauma to the skin such as tattoos, piercings, or cosmetic procedures (waxing, dermaplaning, dermabrasions, Dermarolling, chemical peels, and laser treatments). I generally recommend my patients to wait at least 6 months after stopping Accutane before having any cosmetic procedures done to the skin. I highly recommend you consult with your prescribing physician regarding your questions and concerns. Good luck and take care.


Las Vegas Dermatologist
5.0 out of 5 stars 6 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.